# SDR DALA2020010900143

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 72,848 hours, 28,320 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5641, L/P 1435427) L/H WING SLAT #4 INBD UPPER CORNER DISBONDED. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR IAW B757-200 SRM 57-43-02-2R1, SRM 51-70.
